Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

feeeling cold while on accutane or mabe its just the weather in nyc, 1 week into 20mg of chipla isotretinoin. dry lips , oil production almost non existent, headaches, no lb yet, i dont think i would get a lb since my acne is caused by oil i think and now theres no oil so its all good rite?

am i suppose to feel cold?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×